# SDR ALG2005F00050

- Difficulty date: July 21, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N5759M
- Make and model: Bell 206L-1
- Aircraft serial: 45555
- Engine: Allsn 250C30P
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Bird Strike
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF, AFTER INCREASING THE COLLECTIVE FOR TAKEOFF, A SEAGULL STRUCK THE LEADING EDGE OF THE M/R BLADE, THE PILOT SHUT THE AC DOWN AND NOTIFIED MAINTENANCE.  THE MECHANIC INSPECTED THE M/R BLADES IAW MM.  AC WAS RETURNED TO SERVICE.  (K)
